MathSciNet Relay Station
MathSciNet bibliographic data
MR915499 (89a:11059) 11G05 (11F37 11G40 14G25 14K07)
Lehman, J. Larry Rational points on elliptic curves with complex multiplication by the ring of integers in ${\bf Q}(\sqrt{-7})$. J. Number Theory 27 (1987), no. 3, 253–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement